# SDR DALA2023122210528

- Difficulty date: May 23, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 75,397 hours, 28,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 WINGS / OUTER WING / RHS UPPER SKIN & DRAG FITTINGS / CORROSION, GOUGES & OVERSIZE HOLES. CORRECTIVE ACTION: REF ERA 608884-14AD. (2779853)
